# SDR DALA2019030201365

- Difficulty date: March 1, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 82,174 hours, 63,110 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO MASTER CAUTION LIGHT EMITS SMOKE WHEN PUSHED & RELEASED. R/R FO'S MASTER CAUTION PER AMM 33-12. (LP5845151)
